MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WALGREENS 50CT TT#673239
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to test strips being part of recall: 1052693-06/13/16-001-r strip.Meter and strips were not returned to manufacturer.Customer did not allege a product defect.Root cause: rc-074-manufacturer-processing error.Manufacturer acknowledges the lateness of this report and initiated the necessary corrective action.Manufacturer corrective action number: (b)(4).
 
Event or Problem Description
(b)(6) husband is calling on behalf of customer to get assistance with the meter and running a blood test.Customer did not allege a product defect.Customer did not report symptoms.Medical attention with use of product was not reported.The test strips are expired: 07/31/2017.Customer test strips have been affected by the recall.Customer will purchase new strips.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12495372
Report Number1000113657-2021-00595
Device Sequence Number1348617
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2017
Device Model NumberSTRIP, WALGREENS 50CT TT#673239
Device Catalogue NumberA4H01-81
Device Lot NumberRS4608
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1